# SDR AALA202502247634

- Difficulty date: February 20, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N874AN
- Make and model: Boeing 787-8
- Aircraft serial: 65994
- Aircraft time: 10,620 hours, 1,373 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Vibration
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: STARTING 30 MINUTES AFTER TAKEOFF, SQUEAL AND FLOOR VIBRATION COMING FROM THE 4L DOOR. AIRCRAFT RETURN TO HND LANDED OVERWEIGHT WITHOUT INCIDENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
